Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from rheumatoid arthritis and taking wysolone once in a day

hi sir am 22 ,female,married and ma height is 5 2 and my weight is 60 and am suffering from RA and am having WYSOLONE once in a day...i had lots of side effects like rashes on thighs and wight gain etc..becuz of that prblms and now i stopped using that...i wanna consult doctor now for RA ..can u please suggest best doctor in bangalore and also send address and ph number of him/her..thanks in advance
Asked On : Sun, 26 Jun 2011
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi welcome,
in case of modern medicines where ever you go you will get steroids or painkillers only.
since it is idiopathic in origin according to modern system.
but my advise is if you go for ayurvedic treatment , there will be correct cause is explained for it and also better treatment explained.
you will get appropriate treatment if you write to us in details about you
for further details and correct treatment you contact
Dr Christy Joseph B.A.M.S,MD.PhD
Answered: Sun, 26 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor